Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1960, Volume 28, Issue 3

Integer Programming and Pricing<521:IPAP>2.0.CO;2-Y
p. 521-550

Ralph E. Gomory, William J. Baumol

In this article Gomory's method of solution of integer linear programming problems is described briefly (with an example of the method of solution). The bulk of the paper is devoted to a discussion of the dual prices and their relationship to the marginal yields of scarce indivisible resources and their efficient allocation.

Log In To View Full Content